MAUDE Adverse Event Report: DENTERPRISE INTL INC. MOBILEX T-100; PORTABLE HANDHELD X-RAY GENERATOR

DENTERPRISE INTL INC. MOBILEX T-100; PORTABLE HANDHELD X-RAY GENERATOR
Model Number T-100
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Operator reported battery fire in mobilex handheld portable x-ray unit sn (b)(4).Unit was idle on counter at time fire was observed.No injuries occurred.

Brand Name
MOBILEX T-100
Common Device Name
PORTABLE HANDHELD X-RAY GENERATOR
Manufacturer (Section D)
DENTERPRISE INTL INC.
100 e. granada blvd
suite 219
ormond beach FL 32176
MDR Report Key13538447
Report Number1000113729-2022-00001
Device Sequence Number4730464
Product Code EHD
UDI-Device Identifier00858475006153
UDI-Public010085847500615311181004
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/15/2022
Report Date (Section F) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2022
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/11/2022
Device Age40 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/15/2022